I have used Proactive for the last 7 years and it has kept my complextion beautiful. Then all of a sudden it started to make my face itch terribly. I of course stopped using it. Since then I have tried numerous products that also end up making my face itch. I have never had this probem before.
I am tired of the itchy face and wasting money trying to find a product that will keep my face from itching.
You could be having an allergic reaction or dermatitis.
It would be best to stop using all products on your face. Use a mild face wash several times a day and soothing calamine lotion.
Eat a healthy diet and drink plenty of water.
See if this helps.
If the symptoms still persist after a few days, you should consult your skin specialist.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.